MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL FULL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV 4F DL FULL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refp1117 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that picc required replacement due to internal kinks.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of catheter kinking is confirmed but the exact cause remains unknown.One 4 fr dl powerpicc catheter was returned for evaluation.Blood residue and evidence of use was visible throughout the catheter surface.The catheter extended up to the 47 cm depth marker.Two kinks were noted at the 9 cm and 18 cm depth marker.The catheter was cut near the 11 cm depth marker in order to inspect the catheter wall and lumen thickness.The dimensional properties were found to be within manufacturing specification.Based on the condition of the returned sample, possible contributing factors include advancement against resistance, placement location, and manipulation of the catheter during use.Since a kink was observed to be present in the catheter, the complaint is confirmed but the exact causing factors and conditions remain unknown.H3 other text : evaluation findings are in section h.11.

Brand Name
DOT PROV 4F DL FULL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12351410
Report Number3006260740-2021-03442
Device Sequence Number14383249
Product Code LJS
UDI-Device Identifier00801741130120
UDI-Public(01)00801741130120
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1274108
Device Lot NumberREFP1117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient Weight53